| Model Number |
456.315S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Failure of Implant (1924)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2018.Additional product code: hwc.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, a patient underwent a removal of titanium trochanteric fixation nail (tfn) due to a non-union of intertrochanteric hip fracture.The hardware was originally implanted on (b)(6) 2018.The implant was revised to a total hip prosthesis.It is unknown if the surgery was successfully completed.Patient outcome is unknown.This report is for one (1) 10mm/130 deg ti cann troch fixation nail 170mm-sterile.This is report 1 of 3 for (b)(4).